Volume 8 Number 3 (Mar. 2013)
Home > Archive > 2013 > Volume 8 Number 3 (Mar. 2013) >
JSW 2013 Vol.8(3): 572-578 ISSN: 1796-217X
doi: 10.4304/jsw.8.3.572-578

Simulating Fractional Derivatives using Matlab

Chunmei Chi, Feng Gao

Computer Engineering School, Qingdao Technological University, Qingdao, China, 266033

Abstract—Fractional calculus has recently attracted much attention in the literature. In particular, fractional derivatives are widely discussed and applied in many areas. However, it is still hard to develop numerical methods for fractional calculus. In this paper, based on Fourier series and Taylor series technique, we provide some numerical methods for computing and simulating fractional derivatives by using Matlab. Some numerical examples are also presented.

Index Terms—Fractional derivative, fractional integral, Matlab, Fourier series, Taylor series.


Cite: Chunmei Chi, Feng Gao, "Simulating Fractional Derivatives using Matlab," Journal of Software vol. 8, no. 3, pp. 572-578, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]